# SDR AALA202205113550

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 22,425 hours, 8,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE 4R SHOWS UNARMED AT FLIGHT ATTENDANT STATION BUT SHOWS  ARMED IN THE FLIGHT DECK. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00. NO FAULT MESSAGES NOTED.
